MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD¿ PRESSURE RATED EXTENSION SET WITH Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD¿ PRESSURE RATED EXTENSION SET WITH Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX5301
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with an unspecified amount of bd maxguard¿ pressure rated extension set with y-site(s) 5 the lines are clogged.This is the 1st of 2 complaints.The following information was provided by the initial reporter: we have had trouble with the new iv extension sets since we switched to them a few months ago.The bd maxguard pressure rated extension sets work most of the time, but there have been multiple incidents where ivs won't run well or flush, we are unable to bolus iv fluid or push meds on some of the devices.
 
Additional Manufacturer Narrative
The following fields have been updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 05-jun-2023.H.6.Investigation summary: the customer reported leaking from the hub, and returned one used sample.The sample was tested with water in the lab, and no leakage was found.The set flushed without any issue, and was able to connect water-tight to other sets in the lab.The complaint could not be verified, and the root cause is unknown.Device history record review for model mx5301 lot number 23039035 was performed.The search showed that a total of 38,403 units in 1 lot number was built on 02mar2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD MAXGUARD¿ PRESSURE RATED EXTENSION SET WITH Y-SITE(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17148730
Report Number9616066-2023-01200
Device Sequence Number5771582
Product Code FPA
UDI-Device Identifier10885403237553
UDI-Public(01)10885403237553
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/02/2026
Device Catalogue NumberMX5301
Device Lot Number23039035
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date10/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown